# SDR DALA2016030701878

- Difficulty date: March 6, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 54,575 hours, 29,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND LT SIDE OF FUSELAGE AFT OF MAIN CABIN DOOR ABOVE THE CREASE LINE.  REPAIR IAW ERA 516495-14, REV A.
